| Catalog Number |
SSM-295 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The reported events of "capsular contracture, baker grade ii" and "visibility/palpability" are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade ii and visibility/ palpability.
Event or Problem Description
Healthcare professional reported "breast asymmetry", "muscle flex deformity", "hyperpigmented", "grade i breast ptosis" and "capsular contracture baker grade ii".The event of "grade i breast ptosis" is considered not device related.This record is for the right side.The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data b.5., d.6b., h.6.
Event or Problem Description
Healthcare professional reported "breast asymmetry", "muscle flex deformity", "hyperpigmented", "grade i breast ptosis" and "capsular contracture baker grade ii".The event of "grade i breast ptosis" is considered not device related.This record is for the right side.The device has been explanted.